Open Access
May, 1984 Conditioned Limit Theorems and Heavy Traffic
G. Hooghiemstra, D. P. Kennedy
Ann. Probab. 12(2): 631-634 (May, 1984). DOI: 10.1214/aop/1176993310


In this note we prove a generalisation of a conditioned functional central limit theorem of Bolthausen (cf. [3]). This generalisation explains the nature of the discontinuity between such conditioned limit theorems for random walks (or in queueing for waiting times) with or without drift.


Download Citation

G. Hooghiemstra. D. P. Kennedy. "Conditioned Limit Theorems and Heavy Traffic." Ann. Probab. 12 (2) 631 - 634, May, 1984.


Published: May, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0535.60020
MathSciNet: MR735858
Digital Object Identifier: 10.1214/aop/1176993310

Primary: 60F05
Secondary: 60K25

Keywords: Brownian excursion , conditioned limit theorems , GI/G/1 queue , heavy traffic , Meander

Rights: Copyright © 1984 Institute of Mathematical Statistics

Vol.12 • No. 2 • May, 1984
Back to Top